Skip to Main content Skip to Navigation
Journal articles

Minimal set of constraints for 2D constrained Delaunay reconstruction

Abstract : Given a triangulation T of n points in the plane, we are interested in the minimal set of edges in T such that T can be reconstructed from this set (and the vertices of T) using constrained Delaunay triangulation. We show that this minimal set is precisely the set of non locally Delaunay edges, and that its cardinality is less than or equal to n+i/2 (if i is the number of interior points in T), which is a tight bound.
Document type :
Journal articles
Complete list of metadata
Contributor : Olivier Devillers Connect in order to contact the contributor
Submitted on : Monday, February 11, 2013 - 3:19:21 PM
Last modification on : Tuesday, October 19, 2021 - 12:58:55 PM

Links full text




Olivier Devillers, Regina Estkowski, Pierre-Marie Gandoin, Ferran Hurtado, Pedro Ramos, et al.. Minimal set of constraints for 2D constrained Delaunay reconstruction. International Journal of Computational Geometry and Applications, World Scientific Publishing, 2003, 13 (5), pp.391-398. ⟨10.1142/S0218195903001244⟩. ⟨hal-00787186⟩



Record views